# SDR 2024F00008

- Difficulty date: January 11, 2024
- Submitted: January 15, 2024
- Operation: General aviation
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 15,415 hours, 3,375 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS RELEASED LAST 11TH OF JANUARY 2024. DURING THE FERRY FLIGHT GOING BACK TO HAWAII, AIRCRAFT NEEDS TO TURN BACK DUE TO CAB PRESSURE EXCEED CAB ALTITUDE. TROUBLESHOOTING WAS PERFORMED AND FOUND AIR LEAKING FROM AFT CARGO DOOR. AFT CARGO DOOR SEAL WAS REMOVED, REINSPECTED, AND REINSTALLED. PRESSURIZATION CHECK WAS PERFORMED, AND RESULT WAS SATISFACTORY.
